# SDR QXEA2009102800883

- Difficulty date: October 26, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 21,304 hours, 15,667 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RT AND LT SIDE WALL SEAT TRACKS BEYOND LIMITS (LT AT FS 329 TO FS 573 RT AT FS 379 TO FS 661). REMOVED AND REPLACED TRACKS IAW AMM 53-00-49, AND 53-00-49-400-801-A01.
